MAUDE Adverse Event Report: ULTRASCORE FOCUSED FORCE PTA BALLOON

ULTRASCORE FOCUSED FORCE PTA BALLOON
Model Number US14150320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 02/2021).
 
Event or Problem Description
It was reported through the results of a clinical study trial, a focused force pta balloon was used to treat the left femoral artery, the patient experienced stenosis of target lesion and approximately 6-month and 26 days revascularization was performed.
 
Event or Problem Description
It was reported through the results of a clinical study trial, a focused force percutaneous transluminal angioplasty (pta) balloon was used to treat the left femoral artery, the patient experienced stenosis of target lesion and approximately 6-months and 26 days revascularization was performed.The current patient status is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned for evaluation.The investigation is inconclusive, as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.Labeling review:the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10:(expiry date: 02/2021) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRASCORE FOCUSED FORCE PTA BALLOON
Common Device Name
FOCUSED FORCE PTA BALLOON
MDR Report Key9560732
Report Number2020394-2019-05908
Device Sequence Number11346529
Product Code PNO
UDI-Device Identifier00801741113536
UDI-Public(01)00801741113536
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUS14150320
Device Catalogue NumberUS14150320
Device Lot NumberGFDN3789
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; ASPIRIN AND CLOPIDOGREL; CLOPIDOGREL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight99